Doctor insights on:
Taking Uti Antibiotics While On Pill
The symptoms of UTI such as frequency & urgency should go away with in the first couple of doses if you were given the correct antibiotic .Assuming you had urine test & a culture done & you were not just treated empirically .
Some times yeast infec can mimic a UTI .
if still having symptoms see your doc again for a repeat urine test & maybe an internal exam looking for Vag infec
/yeas ...Read more
A urinary tract infection, also known as an UTI, may involve the kidney, ureter, bladder, or urethra. A common cause is an intestinal bacteria, E. coli. Common symptoms include a frequent urge to urinate, and pain or burning when urinating. Antibiotics are typically ...Read more
Didn't take all of my antibiotics for my uti (4 pills left) I returned home from vaca and decided to take the rest. Now my symptoms are returning?
Will my condition be affected if i took UTI antibiotics a day after taking the morning after pill?
Morning pill: Yes it should still work, but you still have to see if you have your period, if not you need to take a preg test 7-9 days after the last suppose lmp, and f/u with your ob/gyn. ...Read more
On antibiotic for UTI and having breakthrough spotting while on BCP's. I'm otherwise healthy. Can I double up on by pill for the next few days ?
Add a condom:
The package insert from the bcp, which you can see online will say if you need to take abx, the bcp may lose effectiveness, so, use a "backup method" in addition to the bcp. It's a good idea on general principle to use condoms anyway, as they help decrease the chance of an sti. I never said, or heard it said to double up on the bcp. The condoms should be used 4 2 wks.
Good Luck ...Read more
Hello. My names Ashley. My question is About 6 weeks ago nowi had sex at the time I was taking antibiotics for UTI 100 mg ten day pill neuproxin I t?
So sorry: Asley iam sorry to say that I could find no medication named "neuproxin" ...Read more
I have been having recurrent UTI for past 7 months I had one recently usually symptoms so I have taking cranberry pills plently of water usually have antibiotics but this symptoms gone without taking antibiotics can tjat happen?
Can I begin taking the pill for the first time whilst on a round of antibiotics (to treat a UTI) or should I wait until antibiotic treatment ends?
Here are some ...: Most UTIs in females are uncomplicated, for which a 3-day course is usually sufficient, but for those with recurrence so-called honey-moon cystitis, a "self-testing - self-treatment" regimen can be implemented under professional supervision. More detail? See and ask Doc timely. Best wish ... ...Read more
Taking antibiotics for a UTI and diagnosed with a yeast infection and prescribed two pills for that. Will it even work since on the UTI antibiotics ?
When done Antibx: Antibx are a risk factor in and of themselves for a yeast infection, so your question is a good one. Generally, it is recommended to take the anti-yeast infection medication/pills once the anti-bx is done, so that you do not get another yeas infection. If is is unbearable, you can always get over the counter creams to help as well. ...Read more
2 diflucan (fluconazole) pills for yeast I took them one day apart I'm still taking antibiotics for a uti idk if I was suppose to take the yeast pills a week apart?
Varies: One current common regimen for Diflucan (fluconazole) when treating a vaginal yeast infection is to take one pill every other day for 3 days - that works about 98% of the time. Two pills one day apart will still work over 80% of the time. Even one pill works about 70% of the time. If you are still taking antibiotics, you may need to repeat the Diflucan (fluconazole) after completing the course of antibiotics. ...Read more
Can you tell me if i drink cranberry juice or take the cranberry pill plus drink lots of water would the UTI go away on its own without taking antibiotics?
I have UTI symptoms but neg urine test. Taking Macrobid antibiotic. 2 more days of pills left. Still burns when i pee in morning. What should I do?
When does nausea from birth control pills go away? On second month, a few days in taking antibiotics for UTI can that be making it worse?
Very unlikely: The antibiotics are not a probable cause for prolonging your reaction to bcps (if that is what it is). If the nausea was due to the bcps it will probably disappear in a month or so. If, however, you are having thoughts of suicide you need to go asap to a psychiatrist and have this assessed before you do something which will be regretted. Go now. Do not wait. Best wishes. ...Read more
I've recently had a UTI and went on antibiotics for three days, then i started taking cranberry pills 6 days ago. I've noticed my urine is bright yellow. I am also on birth control pills. Whats wrong?
Urine color: The color of your urine can be affected by many things including medications, vitamins and supplements. It is difficult to tell based on your description what is causing the change in your urine color but one of the most common causes of bright yellow urine are multi-vitamins. ...Read more
I got a UTI about a day ago, and I'm taking an antibiotic at the moment. I bought some cranberry pills, an urine pain relief for the burning, and a probiotic to avoid yeast infection. Would any of these interact with each other?
I had embarrasing problem of masturbation and during doing it i started bleeding doctor gave me birth control pills soon i recovered but now i have chronic uti attacks although iam taking antibiotics but still iam having bacterias in my urine iam unmarri
Not the problem: Masturbation is normal and healthy and does not cause bleeding.The pill should not be causing bacteria in your urine especially if u r on antibiotics to prevent infections.There may be a structural abnormality causing the persistent infections.U need to be seen by a urologist to have this checked out.Was the cause of the bleeding evaluated?Pills only treat the symptom and can cover up the cause. ...Read more
I took a UTI antibiotic called sulfamethoxazole/tmp for 3 days (6 pills) I am on my 8th day of starting my b/c , will this cause my b/c to not work?
No: It should not.Hope your UTI is better:) ...Read more
I've had uti's every month since 12/16, been on antibiotics with each. Take cranberry pills and juice. What would you suggest?Been to urologist.
I feel of having UTI but i want to avoid antibiotics since im on bc pill. Its not reli intense. Could i treat it thru water therapy?
UTI and antibiotics: To treat a uti, you need to know if you have one first. If you don't no drugs are needed. Get a culture of urine your urine and discuss the results with the physician who ordered the bc pills for you. I do not know of any prohibition for the use of antibiotics with bc and they are better than water for a uti. Good luck. ...Read more
Will 3 days worth of antibiotics (Cipro) cure a UTI that has made it to the kidneys? Just too last of 6 pills and still having some kidney pain.
UTI and cipro (ciprofloxacin): For an uncomplicated UTI 3 days of cipro (ciprofloxacin) should be enough. However pyelonephritis (kidney infection) will usually require 10 days. Was a culture of your urine done prior to antibiotics - to determine what organism was growing and what antibiotic would work. I would reach out to your doctor and ask these questions especially if you are still having symptoms ...Read more
Does ural (drinking sachets for uti) affect the birth control pill? Also, do antibiotics for uti's affect it?
I have a UTI and im pregnant, i threw up every single antibiotic, what can i drink or take to make it go away, i throw up every pill?
Currently on bc pills. Had unprotected sex last night. Now i think I have uti. Can i start on antibiotic now, chances of getting pregnant?
I'm on the pill and had sex without a condom yesterday. If I start antibiotics today for a uti, will it affect my protection from last night?
No: You say are on BCP. They work by fooling your body into thinking it is pregnant and so not releasing a new egg to be fertilized. An antibiotic does not interfere with that. There are plenty of drug-interaction websites available on the net that you can check if you are ever worried about a particular drug interaction. ...Read more
If I took plan b on Saturday afternoon and then started uti antibiotics yesterday afternoon will this affect the plan b? I ask because my doctor told me this pill cancels out birth control.
On low dosage birth control. On antibiotics for UTI had unprotected sex. Took plan B pill. Can I be pregnant?
Birth control: You should be ok. It's only TB antibiotics that do that. However, if your period is late, do a test. ...Read more
I have been on nitrofurantoin the past week for a uti. I am also on BC pills. I finished my antibiotics a few days ago and had sex the next day. Now I?
A urinary tract infection (often called UTI) is most commonly caused by bacteria and usually refers to an infection in the bladder. Not all bacteria that grows from the urine represents an infection, so the need for antibiotics is determined by your ...Read more
- Talk to a doctor online
- Uti antibiotics while taking birth control pill
- Uti i hate taking antibiotics
- Taking celestamine while taking antibiotics
- Taking antibiotics while on duromine
- Crystal meth while taking antibiotics
- Taking antibiotics on my pill free week
- Can you drink alcohol while on antibiotics for uti?
- Is it bad to drink and smoke while taking abortion pill?
- Can you take immodium while taking antibiotic for uti?